MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ESBF2514C103E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient treated for an aneurysm experienced multiple complications, including 1a and 1b leaks, neck and iliac dilation, and vessel dilation.The issues were identified during a follow-up visit.The patient underwent treatment involving the use of an endurant 16x10x93 iliac limb with right hypogastric embolization, a non-mdt 30mm x 70mm cuff with three-vessel laser fenestration (right renal, left renal, and superior mesenteric artery), non-mdt stents, and helifx endoanchors.Additionally, a 16x13x93 endurant limb was used to address a 1b leak.The events were attributed to anatomical factors, including neck and iliac dilation.The reported issues were resolved following the interventions, and the devices remain implanted and in service.
 
Additional Manufacturer Narrative
Continuation of d10: this is a system report.The section d information is for the primary device, which was in use with the following; product id: etlw1616c82e, serial/lot #:(b)(6), ubd: 22-oct-2020, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21065714
Report Number9612164-2025-00047
Device Sequence Number3409377
Product Code MIH
UDI-Device Identifier00643169439986
UDI-Public00643169439986
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2019
Device Model NumberESBF2514C103E
Device Catalogue NumberESBF2514C103E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date01/03/2025
Date Device Manufactured05/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale